# SDR 08FDEA02467

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6483372
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E STA 90 VERTICAL ANGLE CRACKED LWR SIDE.  FABRICATED REPAIR ANGLE FILLER FROM 7075-T6 .050 PO NR 9007294 DIMS 7 INCH BY 2 1/2 INCH, FILLER 2 INCH BY 1 INCH.  INSTALLED REPAIR PARTS AT RT WING LE STA 90 IAW SRM 51-40-3 FIG 1, SRM 57-20-2 FIG 1 AND SRM 51-30-2.
